On the regularizability of linear inverse problems by linear methods
Doklady Akademii Nauk, Tome 229 (1976) no. 5, pp. 1037-1040
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_5_a1,
author = {V. A. Vinokurov and A. N. Plichko},
title = {On the regularizability of linear inverse problems by linear methods},
journal = {Doklady Akademii Nauk},
pages = {1037--1040},
year = {1976},
volume = {229},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_5_a1/}
}
V. A. Vinokurov; A. N. Plichko. On the regularizability of linear inverse problems by linear methods. Doklady Akademii Nauk, Tome 229 (1976) no. 5, pp. 1037-1040. http://geodesic.mathdoc.fr/item/DAN_1976_229_5_a1/